# SDR SIMA20130515005

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 7,755 hours, 4,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4655 THE CREW REPORTED THE FLIGHT ATTENDANT FLASHLIGHT WAS INOPERABLE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT FLASHLIGHT AND HOLDER IAW CRJ 700 AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  MEL ITEM RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
